Research Repository

Robust sliding mode control for uncertain linear discrete systems independent of time-delay

Lin, Zhiwei, Xia, Yuanqing, Shi, Peng and Wu, Harris (2011) Robust sliding mode control for uncertain linear discrete systems independent of time-delay. International Journal of Innovative Computing, Information and Control, 7 (2). pp. 869-880. ISSN 1349-4198

Full text for this resource is not available from the Research Repository.


In this paper, robust sliding mode control is investigated for a class of uncer- tain systems with time-delay in discrete-time. The uncertainties include both mismatched parametric uncertainties in the state model and the matched external disturbance. After deriving sufficient conditions for the existence of linear sliding surfaces based on linear matrix inequality (LMI), robust reaching motion control is presented. A simulation study shows the effectiveness of the control scheme.

Item Type: Article
Uncontrolled Keywords: ResPubID21741, sliding mode control, time-delay, linear matrix inequality, uncertain systems, discrete-time systems
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 16 Dec 2011 05:25
Last Modified: 08 Jul 2020 03:11
ePrint Statistics: View download statistics for this item
Citations in Scopus: 56 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar